Algorithmic Combinatorics Publications

Type: [any] [Papers] [Theses] [Technical Reports] [Other
Author: [any] [Ablinger] [Paule] [Kauers] [Koutschan] [Pillwein] [Radu] [Schneider
Year: [any] [2024] [2023] [2022] [2021] [2020] [2019] [earlier

K. Banerjee, P. Paule, C. S. Radu, W. H. Zeng. New inequalities for p(n) and log p(n). Research Institute for Symbolic Computation, JKU, Linz. Technical report no. RISC6607, 2022. To appear in the Ramanujan Journal. [pdf] [bib]
S. Falkensteiner, Yi Zhang, N. Thieu Vo. On Formal Power Series Solutions of Algebraic Ordinary Differential Equations. Mediterranean Journal of Mathematics 19(74), pp. 1-16. March 2022. ISSN 1660-5446. [url] [bib]
J. Sellers, N. Smoot. On the Divisibility of 7-Elongated Plane Partition Diamonds by Powers of 8. Technical report no. 22-17 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Austria. February 2022. [url] [pdf] [bib]